# SDR CALA9800388

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED ON APPROACH TO IAH, NO GREEN LIGHTS ILLUMINATED FOR NOSE GEAR.  THE UNSAFE GEAR INDICATION CHECKLIST WAS COMPLETED DURING A GO AROUND AND WHEN GEAR WAS LOWERED AGAIN CREW RECEIVED THREE GREEN AND LANDED UNEVENTFULLY.  MAINTENANCE CHECKED NLG SWITCHES AND CONDUIT AND PERFORMED SHAKEDOWN TEST OF THE CONDUIT WITH NO DEFECTS NOTED.  THE NLG DOWNLOCK SWITCH WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
